MathSciNet Relay Station
MathSciNet bibliographic data
MR266070 53.04
Osserman, Robert A proof of the regularity everywhere of the classical solution to Plateau's problem. Ann. of Math. (2) 91 1970 550–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement